Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 29, NWS Cleveland, OH

April 18, 2013

NWS Cleveland, OH issued this small craft advisory at Apr 18, 2013, 9:52 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2013, 9:52 AM EDT (13:52 UTC)
Expired
Apr 19, 2013, 3:50 PM EDT
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WHUS71 KCLE 181352
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
952 AM EDT THU APR 18 2013

LEZ142>149-182200-
/O.NEW.KCLE.SC.Y.0029.130418T1352Z-130420T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
952 AM EDT THU APR 18 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. 


* WINDS AND WAVES: SOUTH WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED
  TODAY. THE STRONGEST WINDS WILL BE NEAR THE SHORELINE TODAY.
  WAVES WILL RANGE FROM 1 TO 3 FEET. A COLD FRONT WILL CROSS THE
  LAKE TONIGHT WITH SUSTAINED WINDS OF 20 TO 25 KNOTS
  CONTINUING...AND POSSIBLY REACHING 30 KNOTS. ON FRIDAY AND
  FRIDAY NIGHT SOUTHWEST TO WEST WINDS TO 30 KNOTS IS FORECAST. AT
  THIS POINT WAVES WILL BUILD BEGIN TO BUILD TO 5 TO 9 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
7 follow-up statements
064 
WHUS71 KCLE 181930
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
330 PM EDT THU APR 18 2013

LEZ142>149-190400-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-130420T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
330 PM EDT THU APR 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY.

* WINDS AND WAVES: SOUTH WINDS OF 20 TO 30 KNOTS CAN BE EXPECTED
  TONIGHT. WAVES WILL RANGE FROM 1 TO 3 FEET. A COLD FRONT WILL
  CROSS THE LAKE LATE TONIGHT THROUGH EARLY FRIDAY MORNING. ON
  FRIDAY AND FRIDAY NIGHT SOUTHWEST TO WEST WINDS TO 30 KNOTS IS
  FORECAST. AT THIS POINT WAVES WILL BEGIN TO BUILD TO 5 TO 9
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
643 
WHUS71 KCLE 190144
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
944 PM EDT THU APR 18 2013

LEZ142>149-190945-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-130420T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
944 PM EDT THU APR 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY.

* WINDS AND WAVES: SOUTH WINDS OF 15 TO 25 KNOTS CAN BE EXPECTED
  TONIGHT. WAVES WILL RANGE FROM 1 TO 3 FEET. A COLD FRONT WILL
  CROSS THE LAKE LATE TONIGHT THROUGH EARLY FRIDAY MORNING. ON
  FRIDAY AND FRIDAY NIGHT SOUTHWEST TO WEST WINDS TO 30 KNOTS IS
  FORECAST. AT THIS POINT WAVES WILL BEGIN TO BUILD TO 8 TO 11
  FEET ON THE EAST END OF THE LAKE WITH 4 TO 6 FEET ON THE WEST END.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
030 
WHUS71 KCLE 190806
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
406 AM EDT FRI APR 19 2013

LEZ142>149-191615-
/O.EXT.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
406 AM EDT FRI APR 19 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT
SATURDAY. 

* WINDS AND WAVES: A COLD FRONT WILL CROSS THE LAKE THIS MORNING.
  SOUTHWEST TO WEST WINDS TO 30 KNOTS WILL DEVELOP TODAY. AT THIS
  POINT WAVES WILL BEGIN TO BUILD TO 4 TO 6 FEET IN THE WESTERN
  BASIN AND 5 TO 7 FEET OVER THE REST OF THE LAKE TODAY. THE WAVES
  WILL THEN MAINTAIN 4 TO 6 FEET IN THE WESTERN BASIN TONIGHT AND
  SATURDAY AND BEGIN TO SUBSIDE. WAVES OF 8 TO 11 FEET WILL BE
  COMMON OVER THE REST OF THE LAKE TONIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
472 
WHUS71 KCLE 191334
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
934 AM EDT FRI APR 19 2013

LEZ142>146-192200-
/O.UPG.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/
/O.NEW.KCLE.GL.W.0009.130419T1334Z-130420T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
934 AM EDT FRI APR 19 2013

...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED
  TODAY. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. SATURDAY
  MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH
  A DIMINISHING TREND GOING INTO SATURDAY NIGHT. WAVES WILL
  SUBSIDE AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ147>149-192200-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
934 AM EDT FRI APR 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY.

* WINDS AND WAVES: A COLD FRONT WILL CROSS THE LAKE THIS MORNING.
  THIS WILL SHIFT THE WINDS QUICKLY FROM THE SOUTH TO THE WEST-
  SOUTHWEST AT 30 KNOTS. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS
  EVENING. WAVES OF 7 TO 10 FEET WILL BE COMMON GOING INTO
  SATURDAY. WIND AND WAVES WILL SLOWLY BEGIN TO DIMINISH LATER
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
710 
WHUS71 KCLE 191345
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
945 AM EDT FRI APR 19 2013

LEZ162>166-192145-
/O.EXA.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
945 AM EDT FRI APR 19 2013

...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. 

* WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED
  TODAY AND INTO THIS EVENING. WAVES WILL BUILD TO 4 TO 7 FEET BY
  THIS EVENING. SATURDAY MORNING WINDS ARE EXPECTED TO BE BETWEEN
  20 AND 30 KNOTS...WITH A DIMINISHING TREND GOING INTO SATURDAY
  NIGHT. WAVES WILL SUBSIDE AS WELL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ142>146-192145-
/O.CON.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
945 AM EDT FRI APR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. 

* WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED 
  TODAY. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. 
  SATURDAY MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 
  KNOTS...WITH A DIMINISHING TREND GOING INTO SATURDAY NIGHT. 
  WAVES WILL SUBSIDE AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ147>149-192145-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
945 AM EDT FRI APR 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY.

* WINDS AND WAVES: A COLD FRONT WILL CROSS THE LAKE THIS 
  MORNING. THIS WILL SHIFT THE WINDS QUICKLY FROM THE SOUTH TO 
  THE WEST- SOUTHWEST AT 30 KNOTS. WAVES WILL BUILD TO 4 TO 7 
  FEET BY THIS EVENING. WAVES OF 7 TO 10 FEET WILL BE COMMON 
  GOING INTO SATURDAY. WIND AND WAVES WILL SLOWLY BEGIN TO 
  DIMINISH LATER SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
127 
WHUS71 KCLE 191550
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1150 AM EDT FRI APR 19 2013

LEZ142>144-162>164-200000-
/O.NEW.KCLE.LO.Y.0010.130419T1550Z-130420T0200Z/
/O.CON.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1150 AM EDT FRI APR 19 2013

...LOW WATER ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A
GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. 

* WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED
  TODAY. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. SATURDAY
  MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH
  A DIMINISHING TREND GOING INTO SATURDAY NIGHT. WAVES WILL
  SUBSIDE AS WELL.


* LOW WATER: THE WATER LEVEL AS OF 1130 AM WAS 2 INCHES ABOVE LOW
  WATER DATUM...WHICH IS 3 INCHES ABOVE THE CRITICAL MARK FOR SAFE
  NAVIGATION. SOUTHWEST GALE FORCE WINDS WILL CONTINUE TODAY AND
  ALLOW THE WATER LEVEL TO DROP TO NEAR 10 INCHES BELOW THE
  CRITICAL MARK. WATER LEVELS ARE EXPECTED TO RECOVER LATER THIS
  EVENING...BUT MAY CONTINUE TO BE CLOSE TO THE CRITICAL MARK
  THROUGHOUT THE NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-146-165-166-200000-
/O.CON.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
1150 AM EDT FRI APR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. 

* WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED 
  TODAY. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. 
  SATURDAY MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 
  KNOTS...WITH A DIMINISHING TREND GOING INTO SATURDAY NIGHT. 
  WAVES WILL SUBSIDE AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ147>149-200000-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1150 AM EDT FRI APR 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY.

* WINDS AND WAVES: A COLD FRONT WILL CROSS THE LAKE THIS 
  MORNING. THIS WILL SHIFT THE WINDS QUICKLY FROM THE SOUTH TO 
  THE WEST- SOUTHWEST AT 30 KNOTS. WAVES WILL BUILD TO 4 TO 7 
  FEET BY THIS EVENING. WAVES OF 7 TO 10 FEET WILL BE COMMON 
  GOING INTO SATURDAY. WIND AND WAVES WILL SLOWLY BEGIN TO 
  DIMINISH LATER SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
059 
WHUS71 KCLE 191950
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EDT FRI APR 19 2013

LEZ147>149-200400-
/O.UPG.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/
/O.EXB.KCLE.GL.W.0009.000000T0000Z-130420T1000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
350 PM EDT FRI APR 19 2013

...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND WAVES: WEST-SOUTHWEST 35 KNOT GALES ARE EXPECTED
  TONIGHT. WAVES WILL BUILD TO 8 TO 11 FEET. WIND AND WAVES WILL
  SLOWLY BEGIN TO DIMINISH SATURDAY. A SMALL CRAFT ADVISORY WILL
  FOLLOW FOR SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ061-167>169-200400-
/O.EXB.KCLE.GL.W.0009.000000T0000Z-130420T1000Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
350 PM EDT FRI APR 19 2013

...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. 

* WINDS AND WAVES: WEST-SOUTHWEST 35 KNOTS GALES CAN BE EXPECTED
  TONIGHT. WAVES WILL BUILD TO 8 TO 11 FEET. SATURDAY MORNING
  WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH A
  DIMINISHING TREND CONTINUING. WAVES WILL SUBSIDE AS WELL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ142>144-162>164-200400-
/O.CON.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/
/O.CON.KCLE.LO.Y.0010.000000T0000Z-130420T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
350 PM EDT FRI APR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. A LOW
WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

* WINDS AND WAVES: WEST-SOUTHWEST GALES TO 35 KNOTS CAN BE
  EXPECTED TONIGHT WITH WAVES OF 5 TO 9 FEET. SATURDAY MORNING
  WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH A
  DIMINISHING TREND GOING INTO SATURDAY NIGHT. WAVES WILL SUBSIDE
  AS WELL.

* LOW WATER: THE WATER LEVEL AS OF 330 PM WAS 15 INCHES BELOW LOW
  WATER DATUM...WHICH IS 14 INCHES BELOW THE CRITICAL MARK FOR
  SAFE NAVIGATION. WEST-SOUTHWEST GALE FORCE WINDS WILL CONTINUE
  TONIGHT AND ALLOW THE WATER LEVEL TO DROP TO NEAR 20 INCHES
  BELOW THE CRITICAL MARK. WATER LEVELS ARE EXPECTED TO RECOVER
  LATER THIS EVENING...BUT MAY CONTINUE TO BE CLOSE TO THE
  CRITICAL MARK THROUGHOUT THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-146-165-166-200400-
/O.CON.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
350 PM EDT FRI APR 19 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. 

* WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED
  TONIGHT WITH WAVES OF 5 TO 9 FEET. SATURDAY MORNING WINDS ARE
  EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH A DIMINISHING
  TREND GOING INTO SATURDAY NIGHT. WAVES WILL SUBSIDE AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

OUDEMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 9:45 AM EDT, 7 minutes earlier.

Area forecast discussion, Apr 18, 9:45 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
945 AM EDT THU APR 18 2013

.SYNOPSIS...
LOW PRESSURE WILL MOVE INTO THE WESTERN GREAT LAKES TODAY. AS THIS
LOW MOVES NORTHEAST INTO ONTARIO IT WILL DRAG A STRONG COLD FRONT
ACROSS OHIO AND WESTERN PENNSYLVANIA. HIGH PRESSURE WILL BUILD
INTO THE REGION BY SATURDAY EVENING. THIS HIGH WILL MOVE OFF THE
NEW ENGLAND COAST SUNDAY EVENING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BUMPED POPS ACROSS NW OH TO LIKELY FOR LATE THIS AFTERNOON AND
EVENING. SPC ISSUED WATCH 123 THAT RUNS INTO EXTREME NW OH UNTIL 5
PM. THINK STORMS WILL BEGIN TO GRADUALLY DIMINISH FOR A TIME AND
THEN REINTENSIFY THIS AFTERNOON.

ORIGINAL DISCUSSION...
TEMPERATURES ARE ALREADY WARMING ACROSS THE REGION. ALL
BUT THE TOLEDO AREA HAS WARMED INTO THE UPPER 50S AND LOWER 60S.
OTHER THAN TWEAKING THE HOURLY TEMPERATURES AND DEWPOINTS THE
CURRENT FORECAST LOOKS REASONABLE.

PREVIOUS DISCUSSION...
SOUTHERLY WINDS WILL BE ON THE INCREASE TODAY BRINGING A WARM AND
MOIST AIRMASS INTO NORTHERN OHIO AND NW PA. THE STRONGEST WINDS
TODAY WILL LIKELY BE ACROSS THE WESTERN COUNTY WARNING AREA NEAR
AND WEST OF A LORAIN TO MANSFIELD TO MOUNT GILEAD LINE. IN MOST
CASES IT IS DIFFICULT TO GET WIND ADVISORY LEVEL WINDS...GUSTS
EQUAL TO OR GREATER THAN 46 MPH...TO THE SURFACE IN A WARM
ADVECTION PATTERN. ALSO THE AMOUNT OF CLOUD COVER MAY AFFECT HOW
DEEP WE WILL BE ABLE TO MIX TODAY EVEN WITH HIGHS GETTING INTO THE
UPPER 70S TO LOWER 80S. SO WITH THAT SAID WE WILL NOT ISSUE A WIND
ADVISORY. HOWEVER A FEW GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE.

THE AIRMASS WILL BECOME INCREASINGLY MORE UNSTABLE THROUGH THE DAY
AS DEEPER MOISTURE ADVECTS INTO THE REGION. THIS WILL CREATE AN
UNSTABLE BOUNDARY LAYER BY THE AFTERNOON. WE WILL THEN HAVE TO
WAIT AND SEE IF THERE IS ENOUGH LOW LEVEL CONVERGENCE TO GET THE
CONVECTION TO START. THE NAM12 INDICATES SOME LOW LEVEL
CONVERGENCE OVER THE CENTRAL HIGHLANDS FROM NEAR MOUNT VERNON TO
MAYBE MANSFIELD. IF THIS MATERIALIZES THERE COULD BE A FEW STRONG
TO MAYBE SEVERE THUNDERSTORMS ACROSS THAT REGION FROM 19Z TO 22Z.
WE WILL MENTION THIS POSSIBILITY IN THE HWO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
THIS ENERGETIC AREA OF LOW PRESSURE WILL MOVE THROUGH THE CENTRAL
GREAT LAKES TONIGHT WITH A SIGNIFICANT SEVERE  WEATHER EVENT
EXPECTED JUST TO OUR WEST. UNCERTAINTY AT THIS TIME IS IF WE WILL
SEE ANY CONVECTION DEVELOP AHEAD OF A SQUALL LINE THAT SHOULD
CHARGE ACROSS THE AREA JUST AHEAD OF A COLD FRONT TONIGHT. THE
MAIN CONCERN FOR NORTHERN OHIO INTO NW PA WILL BE STRONG DAMAGING
WINDS WITH THE SQUALL LINE. IF ANY CONVECTION DEVELOPS AHEAD OF
THE LINE WE WILL HAVE PLENTY OF SHEAR AVAILABLE FOR THE POTENTIAL
OF A TORNADO. AT THIS TIME THIS THREAT SEEMS FAIRLY LOW BUT WE
WILL HAVE TO MONITOR FOR ANY DEVIANT MOVING STORMS.

WINDS WILL REMAIN ELEVATED THROUGH THE NIGHT WITH GUSTS IN THE 40
TO 45 MPH RANGE. WE WILL HAVE TO WATCH THE DOWNSLOPE REGIONS OF NW
PA...ESPECIALLY NEAR THE LAKESHORE...FOR THE POSSIBILITY OF EVEN
STRONGER GUSTS. SO WE MAY END UP WITH A WIND ADVISORY FOR THIS
REGION AFTER MIDNIGHT TONIGHT. THE STRONG WINDS WILL CONTINUE INTO
THE WAKE OF THE FRONT BUT FROM A WESTERLY DIRECTION. THE WEST
WINDS WILL DECREASE ON SATURDAY BUT REMAIN IN THE 15 TO 25 MPH
RANGE...ESPECIALLY ACROSS THE EAST.

IN THE WAKE OF THE COLD FRONT IT WILL BE SIGNIFICANTLY COOLER.
SOME OF THE RAIN MAY MIX WITH OR CHANGE OVER TO SNOW FRIDAY
NIGHT. A FEW LOCATIONS MAY SEE A LIGHT DUSTING OF SNOW ACROSS THE
HIGHER TERRAIN OF NE OHIO INTO NW PA. IT WILL QUICKLY MELT ON
SATURDAY IF IT DOES OCCUR. HIGHS BY SATURDAY AFTERNOON WILL ONLY
GET INTO THE UPPER 40S TO NEAR 50. DECREASING CLOUDS AND LIGHTER
WINDS SATURDAY NIGHT WILL ALLOW FOR A COLD NIGHT WITH AREAS OF
FROST A GOOD BET FOR INLAND LOCATIONS OF NE OHIO INTO NW PA.

HIGH PRESSURE WILL BE EAST OF THE AREA ON SUNDAY WITH WARMER
TEMPERATURES RETURNING. HIGHS SHOULD REACH THE MIDDLE TO UPPER
50S.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
UPPER LEVEL PATTERN TRENDING TOWARD A SOME WHAT ZONAL FLOW PATTERN
TO A TROUGH DIGGING INTO THE CENTRAL UNITED STATES BY TUESDAY
AFTERNOON. TROUGH BECOMES NEGATIVELY TILTED BY WEDNESDAY AFTERNOON
AIDING IN RAPID CYCLOGENESIS AT THE SURFACE ACROSS THE CENTRAL
MISSISSIPPI VALLEY REGION. THE SURFACE LOW PRESSURE SYSTEM IS
EXPECTED TO TRACK NORTHEAST INTO THE WESTERN GREAT LAKES KEEPING THE
FORECAST AREA IN THE WARM SECTOR THROUGH THE LATTER HALF OF THE
FORECAST PERIOD. COLD FRONT IS EXPECTED TO SWEEP EAST ACROSS THE
REGION WEDNESDAY AFTERNOON.

SHOWERS AND THEN EVENTUALLY THUNDERSTORMS WILL SPREAD FROM WEST TO
EAST ACROSS THE REGION AHEAD OF THE COLD FRONTAL BOUNDARY. WARM AIR
ADVECTION WILL TAKE PLACE BEHIND THE WARM FRONT AS IT LIFTS NORTH OF
THE AREA ON TUESDAY AND AHEAD OF THE COLD FRONT. AS OF RIGHT
NOW...MAY BE ON THE COOL SIDE FOR HIGHS ON TUESDAY AND WEDNESDAY.
ALL DEPENDENT ON HOW EARNEST THE WIND FLOW DEVELOPS DURING THOSE TWO
DAYS. BUT WILL TREND SLIGHTLY UPWARD FOR HIGHS AT THIS TIME.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
A LONE THUNDERSTORM WILL MOVE NORTHEAST ACROSS CLE THIS MORNING.
COULD PRODUCE SOME LOCALLY HEAVY RAIN AS IT MOVES OVER THE
TERMINAL. ELSEWHERE...SHOULD REMAIN DRY THROUGH THE DAY WITH VFR
CONDITIONS EXPECTED. SHOWERS AND THUNDERSTORMS WILL MOVE WEST TO
EAST AHEAD OF THE COLD FRONT LATER TONIGHT. SOME THUNDERSTORMS
COULD PRODUCE GUSTS TO 45 KNOTS. STRATIFORM SHOWERS FOLLOW THE
MAIN LINE OF CONVECTION.

WINDS WILL BE ON THE INCREASE THIS MORNING FROM WEST TO EAST. SOME
WIND GUSTS APPROACHING 40 KNOTS AT TIMES.

.OUTLOOK...NON VFR AND STRONG WINDS FRIDAY IN SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
LAKE LOOKS LIKE IT WILL BE RELATIVELY QUIET ALONG THE SOUTH SHORE
TODAY BUT COULD GET A LITTLE EXCITING LATER TONIGHT...ESPECIALLY IN
THE OPEN WATERS AS SOUTH TO SOUTHWEST FLOW INCREASES ACROSS THE
REGION. ONCE COLD FRONT GOES BY...GOOD MIXING DOWN TO THE LAKE
SURFACE SHOULD TAKE PLACE WILL LIKELY NEED TO ISSUE A SMALL CRAFT
ADVISORY ON FRIDAY AND CONTINUE IT THROUGH A GOOD PORTION OF
SATURDAY.

SUNDAY LOOKS RATHER TRANQUIL AS HIGH PRESSURE PUSHES OFF TO THE EAST
ALLOWING FOR FAIRLY LIGHT GRADIENT ACROSS THE REGION. QUIET
CONDITIONS WILL LAST INTO MONDAY UNDER THE INFLUENCE OF THE MASSIVE
HIGH PRESSURE TO THE EAST THAT SETTLES SOUTH ALONG THE EAST COAST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...DJB/MULLEN
SHORT TERM...MULLEN
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Apr 18, 5:44 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
544 AM EDT THU APR 18 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-190945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
544 AM EDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
ACROSS THE CENTRAL HIGHLANDS. THERE IS ALSO A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO LATE THIS EVENING INTO
THE OVERNIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS.
HOWEVER LARGE HAIL MAY OCCUR WITH THE AFTERNOON STORMS OVER THE
CENTRAL HIGHLANDS.

ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP OVER THE CENTRAL
HIGHLANDS THIS AFTERNOON AND COULD CONTINUE INTO THE EARLY
EVENING. A SQUALL LINE IS EXPECTED TO DEVELOP OVER INDIANA BY LATE
EVENING AND BEGIN TO MOVE TOWARD NORTHWEST OHIO AROUND MIDNIGHT.
THIS LINE OF STORMS WILL THEN MOVE ACROSS THE REMAINDER OF
NORTHERN OHIO THROUGH SUNRISE.

GUSTY SOUTHERLY WINDS WILL OCCUR TODAY INTO TONIGHT. A FEW OF THE
GUSTS MAY REACH 40 TO 45 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GUSTY WINDS WILL CONTINUE ON FRIDAY BUT WILL SHIFT TO A WESTERLY
DIRECTION. WIND GUSTS OF 4O TO 45 MPH WILL AGAIN BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

LEZ061-142>149-162>169-190945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
544 AM EDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS EVENING
INTO THE OVERNIGHT. STRONG DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WESTERLY WINDS ARE EXPECTED IN THE WAKE OF A STRONG COLD FRONT
FRIDAY AFTERNOON INTO FRIDAY NIGHT. WINDS MAY APPROACH GALE
CONDITIONS...ESPECIALLY FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:47 PM EDTSpecial Marine WarningCLE88 min
Apr 18, 5:14 PM EDTSpecial Marine WarningCLE91 min

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.